Extended Kantorovich method for static analysis of moderately thick functionally graded sector plates
M.M. Aghdam,
N. Shahmansouri and
M. Mohammadi
Mathematics and Computers in Simulation (MATCOM), 2012, vol. 86, issue C, 118-130
Abstract:
In this paper, an iterative procedure based on the extended Kantorovich method (EKM) is presented to gain highly accurate solution for bending of moderately thick functionally graded (FG) fully clamped sector plates. Effective mechanical properties of the sector plates assumed to be defined by a power law distribution. The governing equations, using First Order Shear Deformation Theory (FSDT), include five second order partial differential equations in terms of displacements and rotations. Successive application of the EKM converts the governing partial differential equations (PDEs) to two sets of five ordinary differential equations (ODEs) in terms of r and θ. These ODE systems are then solved iteratively which shows very fast convergence. It is shown that how the same method and formulation can be used for solid sector and rectangular plates. It is also demonstrated that the method is very fast convergent as three to four iterations are enough to obtain final results with desired accuracy. Predictions for fully clamped FG sector plates are compared with finite element code ANSYS, which show close agreement. Comparison of the results for rectangular plates shows good agreement with existing literature.
Keywords: Extended Kantorovich method; Fully clamped sector plates; Bending analysis; Functionally graded material (search for similar items in EconPapers)
Date: 2012
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475410002661
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:86:y:2012:i:c:p:118-130
DOI: 10.1016/j.matcom.2010.07.029
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().